ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Barles, Guy and Ramaswamy, Mythily (2006) Sufficient structure conditions for uniqueness of viscosity solutions of semilinear and quasilinear equations. In: NoDEA : Nonlinear Differential Equations and Applications, 12 (4). pp. 503-523.

This list was generated on Thu Nov 27 16:49:58 2014 IST.